You are here

Winning Ways for Your Mathematical Plays, volume 4

Elwyn R. Berlekamp, John Horton Conway and Richard K. Guy
Publisher: 
A K Peters
Publication Date: 
2004
Number of Pages: 
224
Format: 
Paperback
Edition: 
2
Price: 
39.00
ISBN: 
1-56881-144-6
Category: 
Monograph
[Reviewed by
Fernando Q. Gouvêa
, on
12/20/2004
]
See the reviews for the previous volumes. This is classic of combinatorial game theory, and the newly revised edition is essential for anyone interested in the subject. The fourth volume concludes the new edition.
The table of contents is not available.

Dummy View - NOT TO BE DELETED